# SDR ASAA1149877

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 45,175 hours, 25,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT SIDE OF BS 1016 LOWER CHORD COMMON TO LT DRAIN HOLE.  REPAIRED LOWER CHORD PER ASA EA 400 53EA 05662 AND BFG ER 11 02904.
